| Catalog Number |
04-9500-2 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental medwatch report will be submitted upon completion of the investigation.
Event or Problem Description
A clinic manager from a hemodialysis (hd) patient's facility reported during hd treatment the transducer protector came loose from the dialysis lines and experienced blood loss during the event.Additional follow-up revealed the transducer protector came loose one hour after treatment was initiated.The estimated blood loss was 20mls.No patient injury or medical intervention was required.The patient was monitored and her vital signs remained stable.No defect or damage was observed to the transducer protector or its packaging.The patient was able to successfully complete treatment on the same machine.The sample was discarded.
Additional Manufacturer Narrative
The device was not returned to the manufacturer for physical evaluation and the failure mode cannot be confirmed.The entire lot has been sold and distributed.However, an investigation of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, the batch record review confirmed the labeling, material, and process controls were within specification.
Event or Problem Description